I want to stop talking both of them because of weight gain and generalized inflammation of the joints. I am tapering from the Luvox, down to 100 mg. from 300 mg. per day. Can I safely just stop taking the Nuvigil? I haven't been taking it as long as I have been taking Luvox.
12 Feb 2012
Hello mpet48. I'm not certain how long its been that you haven't been taking the Nuvigil. If its been weeks, then I'd not bother to restart the drug. It all depends on how long its been for you to taper down the 200mg of the Luvox, and how you feel both mentally and physically. I'm not a doctor so you might ask your doctor to confirm or get thier opinion on your question. Good health and wishes to you,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just want to know what the most effective way of getting off oc, is it going cold turkey or is it trying suboxon? or any tips on how to quit would ...
1 answer • 6 Dec 2009
My anxiety has increased ten fold since I started lexapro. Have eaten very little in the last 3 weeks. I get sick everytime I eat something. I have ...
6 answers • 12 Nov 2012
My breasts are enormous and sore. I have also gained weight. Im sure this is normal but anyone who quit... can you tell me how long this may last??
2 answers • 5 Mar 2013
Hi! New to the site. I've been on Viibryd for over three months. I've noticed weight gain and?Intense nightmares. I was told by my doctor ...
6 answers • 17 Nov 2013
My son is 6 mo old. I have tried cold Turkey, and patches. I could not find anything saying yes or no.
1 answer • 7 Dec 2013